# SDR CALA2010061400277

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 32,845 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: N22007087
- Condition: Mislocated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  DOUBLER AT STA 727C LEFT SIDE IS MISLOCATED INSTALLED STA 727C CLEVIS DOUBLER AS REQUIRED PER CAL EC/RA 5310-05217, REV-.  NO FURTHER ACTION REQUIRED.  WORK PERFORMED BY EMP SC137.  EMP 07841 IS USED FOR SCEPTRE ENTRY ONLY.
